Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the homology of fiber spaces


Author: Michael Ginsburg
Journal: Proc. Amer. Math. Soc. 15 (1964), 423-431
MSC: Primary 55.50
DOI: https://doi.org/10.1090/S0002-9939-1964-0162245-6
MathSciNet review: 0162245
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bott and H. Samelson, On the Pontryagin product in spaces of paths, Comment. Math. Helv. 27 (1953), 320-337. MR 0060233 (15:643b)
  • [2] E. H. Brown, Twisted tensor products. I, Ann. of Math. (2) 69 (1959), 223-246. MR 0105687 (21:4423)
  • [3] H. Cartan, Algébres d'Eilenberg-MacLane et homotopie, Séminaire H. Cartan, École Normale Supérieure, Paris, 1954-1955.
  • [4] S. Eilenberg and S. MacLane, On the groups $ H(\pi ,n)$. I, Ann. of Math. (2) 58 (1953), 55-106.
  • [5] M. Ginsburg, On the Lusternik-Schnirelmann category, Ann. of Math. (2) 77 (1963), 538-551. MR 0149489 (26:6976)
  • [6] -, Categorical invariants and fiber spaces, Colloq. on Algebraic Topology, Aarhus Universitet, Aarhus, Denmark, 1962.
  • [7] D. Puppe, Homotopiemengen und ihre induzierten Abbildungen. I, Math. Z. 69 (1958), 299-344. MR 0100265 (20:6698)
  • [8] J.-P. Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. (2) 54 (1951), 425-505. MR 0045386 (13:574g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.50

Retrieve articles in all journals with MSC: 55.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0162245-6
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society